# SDR ABXA9500676

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Suppy
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE EMERGENCY LIGHTS ILLUMINATE WHEN THE SHIPS POWER IS TURNED OFF.  REPLACED THE EMERGENCY LIGHTS POWER SUPPLY IAW DC-9 SUPP MM 33-53-00.  OPS CHECKED GOOD.
